# SDR HEEA967742

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Inoperative
- Location: Cockpit
- Component: KTR905
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER INOPERATIVE. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
